Jump to content

Photo

Help! Itchiness

help

This topic has been archived. This means that you cannot reply to this topic.
7 replies to this topic

#1 qusibaoka

qusibaoka

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 08-April 12

Posted 12 June 2012 - 09:23 PM

i started the regime few days ago, and my face is terribly itchy.... i just can't help to scratch it, resulting in terrible redness.......
am i allergy to bp??? can i still use it ?? how to reduce the irritating itchiness.....????

#2 ILoveKitty12

ILoveKitty12

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 2
About Me
  • Joined: 28-May 12

Posted 13 June 2012 - 01:23 AM

Hi! I had the same problem when I started the regimen! I think it was because I started off with too much bp. So, hopefully you have started off with a small amount and are not causing unnecessary irritation to the skin like I did. Also, ensure you are using lots of moisturiser to reduce irritation and consequential itching caused by dryness. I have recently added jojoba oil into my regemin, which seems to be helping with the dryness and itching. However, this may just be due to the passing of time and my skin getting used to bp, which your skin will eventually too.

As for an allergic reaction to bp, I believe it is quite rare (although I am not sure). I think itching is quite normal. You probably just have sensitive skin. So the best advice is to go slow and be gentle and patient.

#3 real maverick

real maverick

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 3,097
    Gallery Images: 9
    Blog Entries: 3
    Likes: 170
About Me
  • Joined: 30-March 05

Achievements

     

Posted 13 June 2012 - 01:34 AM

If its unbearable then yes, lower the application. If your skin becomes too bad you may need to stop. Some are allergic to BP and some are allergic to something within the BP, so always worth trying an alternate brand to the one you're using.

#4 qusibaoka

qusibaoka

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 08-April 12

Posted 13 June 2012 - 11:10 AM

sorry but the itchiness is really unbearable. i just waked up because of the burning feeling. i have to use ice to reduce the burning. and i just used less than a pea size of bp.....

#5 ILoveKitty12

ILoveKitty12

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 2
About Me
  • Joined: 28-May 12

Posted 13 June 2012 - 12:56 PM

That sounds quite severe.. I would stop usage and try contacting Dan or one of the admins about your condition. All the best

#6 Ghost08

Ghost08

    Stay Beautiful!

  • Veteran Members
  • Posts & Likes
    Posts: 383
    Gallery Images: 1
    Likes: 25
About Me
  • Joined: 03-May 11

Achievements

     

Posted 13 June 2012 - 01:43 PM

Mine itched but it went away after about a week.

My Personal Log Detailing my adventures from "Natural to Not".

CURRENT REGIMEN:
(AM)
Neutrogena Facial Cleansing Bar for Acne Prone Skin, Clindamycin Phostphate Topical 1%, Neutrogena Ultra Sheer Dry-Touch Sunblock SPF 45, Equate Absolutely Beaming Daily Moisturizer, (I mix this and the sunblock together and the sunblock helps mattify the moisturizer), 1x Vitamin D3, 1x Borage Oil, 2x Burdock Root, 1x Vitamin E, 1x Vitamin A, 2x Calcium, 1x Vitamin B Complex, 1x Vitamin C.
(PM)
Ortho-Tri Cyclen Lo, Cetaphil Anti-Bacterial Gentle Cleansing Bar, Paula's Choice 2% BHA Liquid, Clindamycin Phosphate Topical 1%, Grapeseed Oil.


#7 Kyle_

Kyle_

    Regimen user since 2011

  • Veteran Members
  • Posts & Likes
    Posts: 212
    Likes: 15
About Me
  • Joined: 30-August 11

Achievements

     

Posted 13 June 2012 - 06:31 PM

Starting with the regimen, BP is always going to sting, like you said, use a very small amount, if I where you:

Try using BP just once a day, at night, and see if this helps educe irritation.

Personally I think applying BP at night works best for me and a lot of other people, for many reasons, not only because in the day your skin can breath with just some moisturizer on your skin, but during the day we tend to care more how we look than applying the regimen correctly, by this I mean that usually one will apply less moisturizer, they may rub more into their skin to try and hide whats on their face.
For me, once a night is the only way, you should try it too, also, if the itching is unbearable, as in, your in total agony and pain, wash it off, I would, if it hurts that bad it isn't doing you any favors.

Best of luck!

New Regimen!

Morning: 2 pumps Dan's cleanser in the shower, and "Eucerin Dermo Purifyer Hydrating Care" to moisturize, works to get me through the day without dry skin, but doesn't show, it's like there's nothing on my face, it's matt and doesn't shine.

///

Night: 2/3 pumps Dan's cleaner in the shower, using the cleanser to shave with a 2 blade generic razor, end segment finger's worth of Dan's BP, 2 pumps Dan's moisturizer with 6 drops generic, organic jojoba oil.

Sometimes just Dan's AHA+, or the usual application of Dan's BP with AHA+ on top if I'm feeling hardcore.

///

1 generic multivitamin, 30mg Zinc if the multivitamin doesn't contain it, 1/2 odorless garlic capsules, 2/3 EyeQ capsules (omega 3, 6, evening primrose oil,)

Have been on lots of different prescriptions, most successful was oxytetracycline.

 

New regimen!

Dove summer glow morning

AHA+ (acne.org) night!

Awaiting 20% salicylic acid gel in post for chin and nose.

Acne isn't returning after almost 2 years on the regimen

Looking for treatments for oily skin however, I have that really bad


#8 mephis

mephis

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 11-July 12

Posted 11 July 2012 - 11:41 PM

im having the same problem!!!!!!

I´m starting the 2nd week on the regimen and the burning is almost unbearable! The itchiness has become an intense burning feeling...My skin is red and peels. Should i just suck it up or reduce the amount/apply only at night? Will my skin ever get used to it?
I think i can´t take it anymore...